# SDR SIMA20150816002

- Difficulty date: August 16, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,179 hours, 21,240 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

INBD SPOILERONS CAUTION MSG.  MSG APPEARED SIMULTANEOUSLY WITH INBD FLIGHT SPOILERS CAUTION MSG.  COMPLIED WITH ETN CR -27 093, NO DEFECTS NOTED.
